RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2010, Volume 6, 017, 22 pages (Mi sigma474)  

This article is cited in 1 scientific paper (total in 1 paper)

Solitary Waves in Massive Nonlinear $\mathbb S^N$-Sigma Models

Alberto Alonso Izquierdo, Miguel Ángel González León, Marina de la Torre Mayado

University of Salamanca

Abstract: The solitary waves of massive $(1+1)$-dimensional nonlinear $\mathbb S^N$-sigma models are unveiled. It is shown that the solitary waves in these systems are in one-to-one correspondence with the separatrix trajectories in the repulsive $N$-dimensional Neumann mechanical problem. There are topological (heteroclinic trajectories) and non-topological (homoclinic trajectories) kinks. The stability of some embedded sine-Gordon kinks is discussed by means of the direct estimation of the spectra of the second-order fluctuation operators around them, whereas the instability of other topological and non-topological kinks is established applying the Morse index theorem.

Keywords: solitary waves; nonlinear sigma models

DOI: https://doi.org/10.3842/SIGMA.2010.017

Full text: PDF file (858 kB)
Full text: http://emis.mi.ras.ru/journals/SIGMA/2010/017/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1002.1932
MSC: 35Q51; 81T99
Received: December 7, 2009; Published online February 9, 2010
Language:

Citation: Alberto Alonso Izquierdo, Miguel Ángel González León, Marina de la Torre Mayado, “Solitary Waves in Massive Nonlinear $\mathbb S^N$-Sigma Models”, SIGMA, 6 (2010), 017, 22 pp.

Citation in format AMSBIB
\Bibitem{AloGonDe 10}
\by Alberto Alonso Izquierdo, Miguel \'Angel Gonz\'alez Le\'on, Marina de la Torre Mayado
\paper Solitary Waves in Massive Nonlinear $\mathbb S^N$-Sigma Models
\jour SIGMA
\yr 2010
\vol 6
\papernumber 017
\totalpages 22
\mathnet{http://mi.mathnet.ru/sigma474}
\crossref{https://doi.org/10.3842/SIGMA.2010.017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593365}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896061803}


Linking options:
  • http://mi.mathnet.ru/eng/sigma474
  • http://mi.mathnet.ru/eng/sigma/v6/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alonso-Izquierdo A., “Asymmetric Kink Scattering in a Two-Component Scalar Field Theory Model”, Commun. Nonlinear Sci. Numer. Simul., 75 (2019), 200–219  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:1017
    Full text:29
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020